Alert archive / New York / Small Craft Advisories in 2010

Small Craft Advisory 79, NWS Buffalo, NY

September 21, 2010

NWS Buffalo, NY issued this small craft advisory at Sep 21, 2010, 9:11 PM EDT. It took effect at Sep 21, 2010, 10:00 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 21, 2010, 9:11 PM EDT (01:11 UTC)
In effect from
Sep 21, 2010, 10:00 PM EDT
Expired
Sep 22, 2010, 4:00 AM EDT
In force
6 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

523 
WHUS71 KBUF 220111
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
911 PM EDT TUE SEP 21 2010

LOZ045-220800-
/O.NEW.KBUF.SC.Y.0079.100922T0200Z-100922T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
911 PM EDT TUE SEP 21 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

APFFEL
1 follow-up statement
371 
WHUS71 KBUF 220803
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
403 AM EDT WED SEP 22 2010

LOZ045-220915-
/O.EXP.KBUF.SC.Y.0079.000000T0000Z-100922T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
403 AM EDT WED SEP 22 2010

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 21, 8:59 PM EDT, 12 minutes earlier.

Area forecast discussion, Sep 21, 8:59 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
859 PM EDT TUE SEP 21 2010

.SYNOPSIS...
A WARM FRONT LIFTING NORTH OF THE REGION WILL ALLOW MILD AIR TO
REMAIN IN PLACE THROUGH THE NIGHT. A COLD FRONT WILL DROP SOUTH
TOWARD LAKE ONTARIO LATE TONIGHT AND WILL CROSS NEW YORK STATE
WEDNESDAY. A FEW SHOWERS AND POSSIBLE THUNDERSTORMS WILL ACCOMPANY
THIS FRONT.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
THROUGH 830 PM...RADAR SHOWS A FAIRLY DISTINCT LINE OF SHOWERS AND
THUNDERSTORMS WELL NORTH OF LAKE ONTARIO. THIS LINE IS MAINLY
STREAMING TO THE EAST...WITH THE LINE AS A WHOLE STEADILY DRIFTING
SOUTH AS IT STAYS OUT AHEAD OF THE SURFACE FRONT. RADAR TRENDS
SUGGEST THIS WILL LARGELY STAY NORTH...ONLY CLIPPING THE NORTH
COUNTRY. AN INCREASINGLY STABLE ENVIRONMENT TO THE SOUTH AND EAST
SHOULD CAUSE THIS LINE TO WEAKEN AND BECOME MORE BROKEN AS IT
SLOWLY DROPS SOUTHEAST OVERNIGHT. REMNANTS OF SHOWERS ACROSS LAKE
HURON SHOULD TRACK ALONG THE SAME BOUNDARY...REACHING NORTHERN
LAKE ONTARIO AROUND DAYBREAK.

OTHERWISE...SMALL CLUSTER OF SHOWERS ACROSS WESTERN LAKE ERIE IS WELL
CAPTURED BY THE HRRR. THIS CLUSTER SHOULD TRACK UP THE
LAKE...WEAKENING AS IT REACHES BUFFALO. MAY SEE A SPRINKLE SHORTLY
AFTER MIDNIGHT IN BUFFALO AND VICINITY...BUT THIS SHOULD BE
TEMPORARY WITH THE STEADIER ACTIVITY UPSTREAM.

OTHERWISE...IT SHOULD BE A MUCH WARMER NIGHT...WITH A WIND ENOUGH
TO LIMIT OVERNIGHT COOLING. TEMPERATURES WILL ONLY FALL TO THE MID
OR UPPER 60S IN THE BUFFALO/ROCHESTER AREAS...WITH ONLY SLIGHTLY
COOLER TEMPERATURES SOUTH AND EAST.

A COLD FRONT WILL CROSS THE REGION ON WEDNESDAY WITH SHOWERS
BECOMING LIKELY DURING THE MORNING FOR MOST LOCATIONS AND SCATTERED
THUNDERSTORMS DEVELOPING DURING THE AFTERNOON AS THE FRONT
ENCOUNTERS THE WARMER AIRMASS OVER SOUTHERN AND CENTRAL NY. CAPE
NEAR 750 J/KG IS FORECAST AHEAD OF THE FRONT FROM THE WESTERN
SOUTHERN TIER TO THE FINGER LAKES AND CENTRAL NY AND ALTHOUGH
MOISTURE IS RATHER LIMITED OVERALL THE PRECIPITABLE WATER VALUES
CLOSE TO AN INCH AND A HALF INDICATE THAT THERE WOULD LIKELY BE SOME
DOWNPOURS IN THE THUNDERSTORMS. TEMPS ON WEDNESDAY WILL CLIMB TO THE
LOWER TO MID 70S FOR MOST OF THE FORECAST AREA WITH UPPER 70S TO
NEAR 80 IN THE PREVIOUSLY MENTIONED AREA FROM THE SOUTHERN TIER TO
CENTRAL NY. THE FRONT AND ATTENDANT PRECIP WILL SLIP TO THE SOUTH OF
THE FORECAST AREA WEDNESDAY EVENING.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
A WEAK FRONTAL BOUNDARY IN THE VCNTY OF THE WRN SOUTHERN TIER
WEDNESDAY EVENING WILL SAG SOUTHWARDS AWAY FROM THE AREA DURING THE
COURSE OF WEDNESDAY NIGHT...WHILE FLAT RIDGING WILL MAKE ITS WAY
ACROSS THE UPPER GREAT LAKES. AS A RESULT...SHOWERS WILL END EARLY
WEDNESDAY NIGHT WITH GRADUAL CLEARING BY MORNING. THIS CLEARING
COULD LEAD TO SOME FOG ACROSS THE SRN TIER.

ON THURSDAY...SFC HIGH PRESSURE OVER THE ST LAWRENCE VALLEY WILL
DRIFT TO THE NEW ENGLAND COAST WHILE A STRONG STORM SYSTEM WILL MOVE
FROM THE NORTHERN PLAINS TO THE UPPER MISSISSIPPI VALLEY. A WARM
FRONT EXTENDING WELL TO THE EAST OF THE SFC LOW WILL LIFT ACROSS THE
GREAT LAKES AREA...BUT THE GREATEST BAROCLINIC ZONE WILL BE OVER
ONTARIO AND UPPER GREAT LAKES. THIS WILL KEEP THE BULK OF ANY
ASSOCIATED WARM FRONTAL PCPN TO OUR NORTH AND WEST.

THE WARM ADVECTION WILL ALSO MEAN ANOTHER SUMMER LIKE DAY AS H85
TEMPS ARE EXPECTED TO CLIMB INTO THE MID TO UPPER TEENS C.  THIS
WILL GUARANTEE US OF HAVING ABOVE NORMAL TEMPS THURSDAY AFTERNOON...
ALTHOUGH TIMING THE BACKEDGE OF THE WARM ADVECTION ALTO-CU WILL BE
CHALLENGING.  SITES THAT CLEAR OUT EARLY ENOUGH IN THE AFTERNOON
SHOULD EASILY REACH THE UPPER 70S TO LOWER 80S...PARTICULARLY FROM
THE GENESEE VALLEY SOUTHWESTWARD TO PENNSYLVANIA. THESE TEMPS WILL
BE SOME 10 TO 15 DEG F ABOVE NORMAL LATE SEPT VALUES.

THE DEEP SFC LOW WILL TRACK ACROSS THE UPPER GREAT LAKES THURSDAY
NIGHT WHILE ITS ASSOCIATED WARM FRONTAL BOUNDARY WILL CONTINUE TO
LIFT NORTH ACROSS THE ST LAWRENCE VALLEY AND SOUTHERN QUEBEC. THIS
WILL PLACE OUR AREA FIRMLY WITHIN THE WARM SECTOR OF THE APPROACHING
STORM SYSTEM WITH A WELL ESTABLISHED SOUTH TO SOUTHWEST FLOW FOUND
THROUGHOUT OUR BOUNDARY LAYER. THIS WILL KEEP SFC TEMPS WELL ABOVE
NORMAL THROUGH THE NIGHT...WITH LOWS ONLY FORECAST TO DROP TO
BETWEEN 60 AND 65 FOR ALL BUT LEWIS COUNTY. I CAN EASILY SEE THESE
TEMPS BEING RAISED IN FUTURE PACKAGES WITH SOME UPPER 60S TO NEAR 70
DEGREE LOWS BEING INSERTED.

THE SUB 1000MB STORM SYSTEM WILL THEN PASS BY TO OUR NORTH DURING
THE DAY FRIDAY. ANOMALOUSLY STRONG (+3 STD) 925MB WINDS IN ADVANCE
OF THE STORM SYSTEM WILL KEEP H85 TEMPS IN THE MID TO UPPER TEENS
FOR THE BULK OF THE DAY...WITH SFC WINDS INCREASING TO 15 TO 30 MPH
WEST OF THE GENESEE VALLEY AND ACROSS THE HIGHER TERRAIN. HIGHER
GUSTS WILL BE POSSIBLE DOWNWIND OF LAKE ERIE (LAKE FUNNELLING) AND
OVER THE HIGHER TERRAIN SOUTH OF BUFFALO AND ROCHESTER. AS FAR AS
PCPN GOES...THE MAJORITY OF THE DAY SHOULD BE RAINFREE BUT SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON.

FOR FRIDAY NIGHT...THE DEEP LOW WILL MOVE AWAY ACROSS NORTHERN NEW
ENGLAND WHILE ITS ASSOCIATED COLD FRONT WILL DROP ACROSS OUR
FORECAST AREA. THIS WILL GENERATE SOME SHOWERS...MAINLY DURING THE
EVENING HOURS.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
AS HAS BEEN THE CASE DURING THE PAST SEVERAL MODEL RUNS...THE MAIN
MEDIUM RANGE OPERATIONAL PACKAGES (GFS, ECMWF) HAVE BEEN AT ODDS
WITH THEIR SOLUTIONS OF A DIGGING SHORTWAVE OVER THE UPPER
MISSISSIPPI VALLEY. THE ECMWF HAS CONSISTENTLY BEEN THE MOST
PESSIMISTIC OF THE TWO PACKAGES IN THAT IT CONTINUES TO DEPICT A
DEEP CUT OFF LOW THAT WILL SETTLE ACROSS THE UPPER OHIO VALLEY WHILE
THE GFS HAS THE SAME FEATURE DOWN OVER THE CONFLUENCE OF THE OHIO AND
THE MISSISSIPPI.

BOTH MODELS HAVE GENERALLY BEEN CONSISTENT FROM RUN TO RUN...BUT AS
MENTIONED THEY HAVE ALSO BEEN CONSISTENTLY OUT OF LINE WITH EACH
OTHER. THE DIFFERENCE IN THE PLACEMENT OF THE H5 CUT OFF ALSO
AFFECTS WHERE THE SFC BASED CANADIAN HIGH WILL BE FOUND...AND AS A
RESULT THERE COULD BE A LARGE DIFFERENCE IN THE SENSIBLE SFC
WEATHER.

IN THIS CASE...WILL DEFER TO THE EXPERTISE OF THE HYDRO PREDICTION
CENTER (HPC) WHICH IS MORE OPTIMISTIC. THIS ALSO FALLS IN LINE WITH
OUR CONTINUITY OF HAVING DRY WEATHER THIS WEEKEND INTO EARLY NEXT
WEEK WITH A GRADUAL DAY TO DAY WARMING TREND. GIVEN THE WIDE RANGE
OF MODEL SOLUTIONS...WILL REFRAIN FROM BEING ANY MORE SPECIFIC.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
FAIR WEATHER AND VFR CONDITIONS THROUGH 06Z. 00Z BUFFALO SOUNDING
SHOWS 35 KT WINDS AT 2000 FT...WITH A SLIGHT INCREASE FORECAST.
WINDS ARE FAIRLY UNIDIRECTIONAL AT MOST SITES...WITH ONLY ART
SHIFTING SIGNIFICANTLY IN DIRECTION.

AFTER THIS...HRRR VERIFYING WELL IN DEVELOPING SHOWERS ACROSS
WESTERN LAKE ERIE...WITH THE 12Z NAM SUPPORTING A SIMILAR
SOLUTION. EXPECT THIS RENEGADE BAND TO WEAKEN...PERHAPS BRINGING A
SHOWER TO BUF/IAG/ROC BETWEEN 07Z AND 11Z. TOO SPOTTY TO CARRY
VSBY RESTRICTION IN TAF. OTHERWISE...SHOWERS AND THUNDERSTORMS TO
THE NORTH SHOULD STAY NORTH...THOUGH IT MAY PASS CLOSE TO ART
SHORTLY AFTER 06Z.

FRONT CONTINUES TO DROP SOUTH ON WEDNESDAY...WITH SHOWERS FOCUSED
BOTH ALONG THE FRONT...WITH SOME INSTABILITY SHOWERS REMOVED FROM
THE FRONT DURING THE AFTERNOON HOURS. EXPECT BOUNDARY TO BE LESS
ACTIVE WEDNESDAY COMPARED TO THIS EVENING...AS CLOUDS WILL LIMIT
DAYTIME HEATING AHEAD OF THE SLOW MOVING BOUNDARY. CAN/T RULE OUT
A THUNDERSTORM.

KEEP VFR CONDITIONS AHEAD OF THE BOUNDARY...THOUGH SHOWERS
CERTAINLY MAY LOWER CIGS/VSBY BRIEFLY TO MVFR...DO NOT EXPECT IT
TO BE THE PREDOMINANT CONDITION. CIGS WILL LIKELY LOWER TO MVFR
BEHIND THE FRONT AS WINDS SHIFT TO THE NORTH LATE WEDNESDAY.

OUTLOOK...
WEDNESDAY NIGHT...VFR/MVFR IN CIGS.
THURSDAY...VFR.
FRIDAY...VFR/MVFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS
MAINLY LATE AFTERNOON THROUGH THE NIGHT.
SATURDAY AND SUNDAY...VFR.

&&

.MARINE...
MODERATE SOUTH TO SOUTHWEST WINDS WILL CONTINUE TONIGHT AS THE
PRESSURE GRADIENT TIGHTENS AHEAD OF AN APPROACHING COLD FRONT. WAVES
MAY REACH SMALL CRAFT ADVISORY RANGE FOR A SHORT TIME TONIGHT FROM
HENDERSON BAY TO THE HEAD OF THE SAINT LAWRENCE RIVER.

WIND AND WAVES WILL SUBSIDE ON WEDNESDAY AS COLD FRONT DROPS SOUTH
OF THE LAKES AND HIGH PRESSURE BUILDS IN FROM THE WEST.

SOUTHWEST WINDS WILL INCREASE AGAIN ON FRIDAY AS ANOTHER COLD FRONT
MOVES EAST FROM THE CENTRAL GREAT LAKES. MORE SIGNIFICANT WAVES ARE
EXPECTED TO BUILD BEHIND THIS FRONT FRIDAY NIGHT.

&&

.CLIMATE...
THE CLIMATE PREDICTION CENTER (CPC) HAS BEEN CLOSELY MONITORING A
STRENGTHENING LA NINA OVER THE EQUATORIAL PACIFIC. THE CURRENT LA
NINA IS ALREADY MODERATE IN INTENSITY. AS A RESULT OF SEVERAL KEY
INDICATORS...INCLUDING ANOMALOUS UPPER LEVEL WESTERLY WINDS AND
CONTINUED ENHANCEMENT OF LOW LEVEL EASTERLY WINDS...CPC IS
FORECASTING THAT THIS LA NINA COULD FURTHER DEVELOP AND BECOME
STRONG DURING THE UPCOMING WINTER MONTHS. WHAT DOES THIS MEAN FOR
WESTERN NEW YORK?

LOOKING SIMPLY AT LA NINA EVENTS...THERE HAVE BEEN 7 WINTERS SINCE
1950 WHERE MODERATELY STRONG LA NINAS HAVE BEEN IN PLACE. A MAJORITY
OF THOSE WINTER MONTHS HAVE FEATURED ABOVE NORMAL TEMPERATURES
ACROSS OUR REGION...ESPECIALLY DURING NOVEMBER AND FEBRUARY. THERE
HAVE BEEN 3 WINTERS WHERE THERE WAS A STRONG LA NINA. THE MONTHS
DURING A STRONG LA NINA WERE EVEN MILDER WITH ROUGHLY 80 PERCENT OF
THE MONTHS RECORDING ABOVE NORMAL TEMPERATURE DEPARTURES. IN OTHER
WORDS...HISTORICALLY SPEAKING THE STRONGER THE LA NINA...THE GREATER
THE POTENTIAL FOR POSITIVE TEMPERATURE DEPARTURES. THOSE TEMP
DEPARTURES ARE TYPICALLY MORE ANOMALOUS AS WELL.

DURING A LA NINA...THE UPPER LEVEL FLOW IS MUCH MORE MERIDIONAL THAN
IT IS DURING EL NINO. THIS ALLOWS FOR MORE COLD OUTBREAKS...BUT ALSO
OPENS THE DOOR FOR VERY MILD PERIODS. WHILE THE MEAN POSITION OF THE
MAIN LONG WAVE TROUGH IS FOUND OVER THE NATIONS MID SECTION DURING
STRONGER LA NINA...A DIFFERENCE OF JUST A FEW HUNDRED MILES IN THE
LOCATION OF ITS BASE WILL DETERMINE WHETHER WE HAVE COLD ARCTIC AIR
OR MODIFIED SRN PLAINS/GULF BASED AIR.

ONE HAS TO ALSO LOOK AT OTHER GLOBAL TELECONNECTIONS THOUGH WHEN
ATTEMPTING TO FORECAST SEASONAL TEMPERATURE TRENDS. THIS INCLUDES
THE NORTH ATLANTIC OSCILLATION...WHICH HAS A STRONG INFLUENCE OVER
OUR REGION. THE GREATEST INFLUENCE OF THE NAO IS FELT DURING TIMES
OF WEAK OR NEUTRAL ENSO CONDITIONS IN THE PACIFIC. THAT WILL NOT BE
THE CASE THIS SEASON THOUGH AS A MODERATE TO STRONG LA NINA WILL BE
IN PLACE.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT WEDNESDAY FOR LOZ045.

&&

SYNOPSIS...WCH
NEAR TERM...APFFEL/WCH
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...APFFEL
MARINE...WCH
CLIMATE...
Hazardous weather outlook, Sep 21, 8:11 AM EDT, 13 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
811 AM EDT TUE SEP 21 2010

NYZ001>008-010>014-019>021-085-221215-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
811 AM EDT TUE SEP 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-221215-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
811 AM EDT TUE SEP 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.